# SDR VNAA2025F00019

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: 642AZ
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE INNER SIDE OF RH LANDING GEAR PRESSURE SWITCH AND SETTLEMENT AREA ANGLE OF ACCESS PANEL 642AZ.   CORROSION ON ANGLE INNER SIDE OF RH LANDING GEAR PRESSURE SWITCH AND SETTLEMENT AREA ANGLE OF ACCESS PANEL 642AZ WAS REMOVED PER SRM 51-21-06-001-001-A01, EVALUATED OUT OFF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER SRM 51-42-21-001-001-A01.
